RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2017, Volume 102, Issue 1, Pages 6–16 (Mi mz11478)  

On a Nonlinear Third-Order Equation

A. I. Aristov

Lomonosov Moscow State University

Abstract: A nonclassical nonlinear third-order partial differential equation modeling nonstationary processes in a semiconductor medium is studied. Seven classes of exact solutions of this equation given as explicit, implicit, and quadrature formulas are constructed. It is shown that, among these solutions, there are some bounded globally with respect to time and some approaching infinity on finite time intervals. These results are of interest in view of the following property of initial boundary-value problems for the given equation. Here the method of energy estimates used in many papers to justify the boundedness or unboundedness of solutions does not provide sufficient conditions for the unboundedness of solutions on finite time intervals.

Keywords: nonlinear partial differential equations, blow-up of solutions, exact solutions.

DOI: https://doi.org/10.4213/mzm11478

Full text: PDF file (454 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2017, 102:1, 3–11

Bibliographic databases:

UDC: 517.955.8
Received: 05.12.2016

Citation: A. I. Aristov, “On a Nonlinear Third-Order Equation”, Mat. Zametki, 102:1 (2017), 6–16; Math. Notes, 102:1 (2017), 3–11

Citation in format AMSBIB
\Bibitem{Ari17}
\by A.~I.~Aristov
\paper On a Nonlinear Third-Order Equation
\jour Mat. Zametki
\yr 2017
\vol 102
\issue 1
\pages 6--16
\mathnet{http://mi.mathnet.ru/mz11478}
\crossref{https://doi.org/10.4213/mzm11478}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3670205}
\elib{http://elibrary.ru/item.asp?id=29437439}
\transl
\jour Math. Notes
\yr 2017
\vol 102
\issue 1
\pages 3--11
\crossref{https://doi.org/10.1134/S000143461707001X}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000413842800001}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85032391591}


Linking options:
  • http://mi.mathnet.ru/eng/mz11478
  • https://doi.org/10.4213/mzm11478
  • http://mi.mathnet.ru/eng/mz/v102/i1/p6

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:213
    Full text:27
    References:31
    First page:35

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020